Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivariant bordism and cyclic groups


Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 31 (1972), 564-570
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9939-1972-0296969-1
MathSciNet review: 0296969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a finite cyclic group $ G$ the equivariant complex bordism module $ \Omega _\ast^U(G)$ is shown to be a free module over $ \Omega _\ast^U$.


References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press, New York; SpringerVerlag, Berlin, 1964. MR 31 #750. MR 0176478 (31:750)
  • [2] -, Maps of odd period, Ann. of Math. (2) 84 (1966), 132-156. MR 34 #3587. MR 0203738 (34:3587)
  • [3] P. E. Conner and L. Smith, On the complex bordism of finite complexes, Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 117-221. MR 42 #2473. MR 0267571 (42:2473)
  • [4] T. tom Dieck, Faserbündel mit Gruppenoperation, Arch. Math. (Basel) 20 (1969), 136-143. MR 39 #6340. MR 0245027 (39:6340)
  • [5] R. E. Stong, Complex and oriented equivariant bordism, Topology of Manifolds, edited by J. C. Cantrell and C. H. Edwards, Jr., Markham, Chicago, Ill., 1970, pp. 291-316. MR 0273644 (42:8521)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296969-1
Keywords: Equivariant complex bordism, cyclic groups, projective dimension 1
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society